# SDR REXA2022081201863

- Difficulty date: July 27, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: 9123526K
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL LOWER LATCH GUIDE PINS HAVE WEAR HOLES IN THEM.	REMOVED AND REPLACED LATCH
